Definitely consult your doctor. You could be allergic to your drugs or the dosage, but its sounds like Candida to me.
Candida is just a fungus that takes over when your good bacteria throughout your body is killed by the ABX you are taking. The trick is to replace your dying flora as much as possible. I'd recommend taking a probiotic called saccharomyces boulardii which literally eats the Candida. Take this orally, but do not hesitate to place it directly on your skin too. Take small doages and slowly work your way up to larger dosages. I would soak in baths of this probiotic and the results were simply amazing. Red rashes, blisters and cracks in my skins would heal overnight. Coconut oil (a natural anti fungus and anti inflammatory helps too)
When I was on intense IVs of ABX pumped directly to my heart, this probiotic single handedly saved my life.
Do not forget to add prebiotic (roughage) and probiotic (fermented foods) to your diet too. These help your good flora in your body thrive.
Post Edited (vcast) : 8/2/2019 10:03:48 PM (GMT-6)